# SDR R61A201207070343

- Difficulty date: July 7, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 11,988 hours, 9,560 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Panel
- Part number: 2015G2H2H8
- Part serial: 1650
- Condition: Unserviceable
- Location: Cockpit
- Part time: 11,988 hours, 9,560 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB EN ROUTE TO PHL THE CAPTAIN'S AIRSPEED WAS NOTED TO BE 30 KNOTS LOWER THAN THE F/O'S.  CREW DECLARED AN EMERGENCY AND RETURNED TO MSY.  LANDED WITHOUT INCIDENT.  MX TROUBLESHOT AND REMOVED AND REPLACED ADSP 1 PER EMB AMM.
